# SDR SWAA20111212468

- Difficulty date: December 12, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N392SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27379
- Aircraft time: 56,181 hours, 46,510 cycles
- Engine: Cfmint CFM563B1US
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 8063214
- Part serial: 60906
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DIVERSION --  AT CRUISE N1 82 PERCENT - 84 PERCENT ENGINE NR 2 FLUCTUATES 0.3 PERCENT ALL OTHER PARAMETERS FOLLOW.  REMOVED AND REPLACED FUEL PUMP AND MEC PER MT.
